# SDR SIMA20120417002

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 21,056 hours, 18,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2761 THE FLIGHT ATTENDANT FORWARD FLASHLIGHT HOLDER WAS FOUND TO BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BRACKET IAW EMB-145 AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
